MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released the autopulse nxt band associated with this complaint was discarded by the customer.Since the device was not returned, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
The customer reported that the autopulse nxt band (lot# unknown) failed by snapping during a cardiac arrest event.No additional device failures were reported.The patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
Correction: h1, type of reportable event.
 
Additional Manufacturer Narrative
The reporter did not provide information on whether any adjustments were made to the nxt band during the call, nor did they provide details to clarify the circumstances that led to the nxt band failure.Review of the submitted photographs shows damage patterns consistent with a twisted belt, likely due to user mishandling.The belt fibers appear frayed but clean, indicating progressive wear rather than an abrupt cut.This type of damage would have developed over an extended period before failure occurred.Per the autopulse nxt user guide, the nxt band must be correctly aligned with the platform, not twisted, firmly secured on both sides, positioned at 90 degrees to the platform, and free of obstructions from arms, clothing, straps, or buckles that could interfere with band movement.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key24229584
Report Number3010617000-2026-00068
Device Sequence Number9220918
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/19/2026
03/19/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/18/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown